W.Y.C. Chen, R.L. Tang, L.X.W. Wang and A.L.B. Yang,
The q-log-convexity of the Narayana polynomials of type B,
Adv. Appl. Math. 44 (2010) 85-110.

Cited by

  1. M. Ahmia and H. Belbachir, p, q-Analogue of a linear transformation preserving log-convexity, Indian J. Pure Appl. Math. 49(3) (2018) 549-557.

  2. D.Q.J. Dou and A.X.Y. Ren, On the q-log-convexity conjecture of Sun, arXiv:1308.2736.

  3. D.Q.J. Dou and A.X.Y. Ren, The q-log-convexity of Domb's polynomials, Ars Combin. 123 (2015) 351-370.

  4. J.L. Gross, T. Mansour, T.W. Tucker and D.G.L. Wang, Log-concavity of combinations of sequences and applications to genus distributions, SIAM J. Discrete Math. 29 (2015) 1002-1029.

  5. M. Lassalle, Narayana polynomials and Hall–Littlewood symmetric functions, Adv. in Appl. Math. 49 (2012) 239-262.

  6. M. Lassalle, Two integer sequences related to Catalan numbers, J. Combin. Theory Ser. A 119 (2012) 923-935.

  7. L.L. Liu, Linear transformations preserving log-convexity, Ars Combin. 100 (2011) 473-483.

  8. L.L. Liu and B.-X. Zhu, Strong q-log-convexity of the Eulerian polynomials of Coxeter groups, Discrete Math. 338 (2015) 2332-2340.

  9. H. Sun and Y. Wang, A combinatorial proof of the log-convexity of Catalan-like numbers, J. Integer Seq. 17 (2014) Article 14.5.2, 8 pp.

  10. D.G.L. Wang and T.Y. Zhao, The Sturm property of coordinator polynomials of type D, arXiv:1106.3765.

  11. D.G.L. Wang and T.Y. Zhao, The real-rootedness and log-concavities of coordinator polynomials of Weyl group lattices, European J. Combin. 34 (2013) 490-494.

  12. Y. Wang and B.X. Zhu, Proofs of some conjectures on monotonicity of number-theoretic and combinatorial sequences, Sci. China Math. 57 (2014) 2429-2435.

  13. F.-Z. Zhao, On log-concavity of a class of generalized stirling numbers, Electron. J. Combin. 19 (2012) Paper 11, 10 pp.

  14. B.-X. Zhu, Linear transformations and strong q -log-concavity for certain combinatorial triangle, arXiv:1605.00257.

  15. B.-X. Zhu, Log-convexity and strong q-log-convexity for some triangular arrays, Adv. in Appl. Math. 50 (2013) 595-606.

  16. B.-X. Zhu, Some positivities in certain triangular arrays, Proc. Amer. Math. Soc. 142 (2014) 2943-2952.

  17. B.X. Zhu and H. Sun, Linear transformations presserving the strong q-log-convexity of polynomials, Electron. J. Combin. 22 (2015) Paper 3.26, 11 pp.

  18. B.-X. Zhu, Log-concavity and strong q-log-convexity for Riordan arrays and recursive matrices, Proc. Roy. Soc. Edinburgh Sect. A 147(6) (2017) 1297-1310.

  19. B.-X. Zhu, q-log-convexity from linear transformations and polynomials with only real zeros, European J. Combin. 73 (2018) 231-246.

  20. B.-X. Zhu, Positivity of iterated sequences of polynomials, SIAM J. Discrete Math. 32(3) (2018) 1993-2010.

  21. B.-X. Zhu, Y.-N. Yeh and Q. Lu, Context-free grammars, generating functions and combinatorial arrays, European J. Combin. 78 (2019) 236-255.